×

Decay of solutions of some nonlinear evolution equations. (English) Zbl 0376.34051


MSC:

34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Biroli, M, Solutiones presque periodiques des inequations devolution paraboliques, Ann. mat., 88, 51-70, (1971) · Zbl 0221.35037
[2] Caughy, T.K; Ellison, J, Existence, uniqueness and stability of solutions of a class of nonlinear partial differential equations, J. math. anal. appl., 51, 1-32, (1975)
[3] Dubinskii, J.A, Quasilinear elliptic and parabolic equations of arbitrary order, Russian math. surveys, 23, 45-91, (1968) · Zbl 0162.42303
[4] Greenberg, J.M; MacCamy, R.C; Mizel, V.J, On the existence, uniqueness and stability of solutions of the equation λ′(ux)uxx + λuxtx = ϱ0utt, J. math. mech., 17, 707-728, (1968) · Zbl 0157.41003
[5] Lions, J.L, Quelques méthodes des résolution des problèmes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[6] {\scM. Nakao}, On the existence of bounded solution for nonlinear evolution equation of parabolic type, to appear. · Zbl 0362.35048
[7] {\scM. Nakao}, Asymptotic stability of bounded or almost periodic solutions of the wave equation with a nonlinear dissipative term, J. Math. Anal. Appl., in press. · Zbl 0347.35013
[8] {\scM. Nakao}, Convergence of solutions of the wave equation with a nonlinear dissipative term to the steady state, to appear. · Zbl 0359.35052
[9] Nakao, M; Nanbu, T, Existence of global (bounded) solutions for some nonlinear evolution equations of second order, Math. rep. college gen. educ. kyushu univ., 10, No. 1, 67-75, (1975)
[10] Prouse, G; Prouse, G; Prouse, G; Prouse, G, Periodic or almost periodic solutions of a nonlinear functional equation, IV, Rend. accad. naz. lincei, Rend. accad. naz. lincei, Rend. accad. naz. lincei, Rend. accad. naz. lincei, 54, 3-10, (1968) · Zbl 0159.20101
[11] Strauss, W.A, On continuity of functions with values in various Banach spaces, Pacific J. math., 19, No. 3, 543-551, (1966) · Zbl 0185.20103
[12] Strauss, W.A, Evolution equations non-linear in the time derivative, J. math. mech., 15, No. 1. 1, 49-82, (1966) · Zbl 0138.40001
[13] Strauss, W.A, The energy method in nonlinear partial differential equations, Notas mat., (1969)
[14] Tsutsumi, M, Some nonlinear evolution equations of second order, (), 950-955 · Zbl 0258.35017
[15] Tsutsumi, M, Existence and non existence of a global solution for nonlinear parabolic equations, Publ. res. inst. math. sci., Kyoto univ., 8, 211-229, (1972) · Zbl 0248.35074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.